# SDR AALA960122

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49310
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT NR 1439 - DURING APPROACH TO DFW, SMOKE WITH ELECTRICAL SMELL NOTED IN CABIN.  ACCOMPLISHED CHECKLIST AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED GASPER RECIRCULATION FAN.  ALSO, CHANGED ALL ACM COALESCER BAGS.  ACCOMPLISHED GROUND ENGINE RUN AND OPERATED ALL PACKS AND FANS WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
